MENU

You are here

Publications

Export 1186 results:
2014
Iurlano F. A density result for GSBD and its application to the approximation of brittle fracture energies. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34647
Sitarz A, Zucca A, Dabrowski L. Dirac operators on noncommutative principal circle bundles. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35125
De Sole A, Kac VG, Valeri D. Dirac reduction for Poisson vertex algebras. Communications in Mathematical Physics 331, nr. 3 (2014) 1155-1190 [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6980
Noselli G, Tatone A, DeSimone A. Discrete one-dimensional crawlers on viscous substrates: achievable net displacements and their energy cost. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34449
Bruzzo U, Dalakov P. Donagi–Markman cubic for the generalised Hitchin system.; 2014. Available from: http://hdl.handle.net/1963/7253
Dell'Antonio G, Michelangeli A. Dynamics on a graph as the limit of the dynamics on a "fat graph". SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7485
Ciliberto C, Dal Maso G, Vetro P. Editorial. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34712
Calderer MCarme, DeSimone A, Golovaty D, Panchenko A. An effective model for nematic liquid crystal composites with ferromagnetic inclusions. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34940
Manzoni A. An efficient computational framework for reduced basis approximation and a posteriori error estimation of parametrized Navier-Stokes flows.; 2014.
Bianchini S, Dabrowski A. Existence and uniqueness of the gradient flow of the entropy in the space of probability measures. SISSA; 2014.
Bianchini S, Dabrowski A. Existence and uniqueness of the gradient flow of the Entropy in the space of probability measures. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34693
Balogh F, Fonseca T, Harnad JP. Finite dimensional Kadomtsev-Petviashvili τ-functions. I. Finite Grassmannians. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34952
Mola A, Heltai L, DeSimone A. A fully nonlinear potential model for ship hydrodynamics directly interfaced with CAD data structures. Proceedings of the 24th International Ocean and Polar Engineering Conference, Busan, 2014. 2014 .
Rozza G. Fundamentals of Reduced Basis Method for problems governed by parametrized PDEs and applications. In: Separated representations and PGD-based model reduction : fundamentals and applications. Vol. 554. Separated representations and PGD-based model reduction : fundamentals and applications. Wien: Springer; 2014.
Prandi D. Geometry and analysis of control-affine systems: motion planning, heat and Schrödinger evolution. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/7474
Bianchini S, Yu L. Global Structure of Admissible BV Solutions to Piecewise Genuinely Nonlinear, Strictly Hyperbolic Conservation Laws in One Space Dimension. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34694
Crismale V. Globally stable quasistatic evolution for a coupled elastoplastic-damage model. SISSA; 2014. Available from: http://hdl.handle.net/1963/7324
Arici F, Brain S, Landi G. The Gysin Sequence for Quantum Lens Spaces.; 2014. Available from: http://hdl.handle.net/1963/7246
Matteini T. Holomorphically symplectic varieties with Prym Lagrangian fibrations. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/7434
Matias J, Morandotti M, Santos PM. Homogenization of functional with linear growth in the context of A-quasiconvexity. SISSA; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/7436
Maalaoui A, Martino V. Homology computation for a class of contact structures on T3. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/34649
Wu C, Zuo D. Infinite-dimensional Frobenius manifolds underlying the Toda lattice hierarchy. [Internet]. 2014 . Available from: http://urania.sissa.it/xmlui/handle/1963/35026
De Sole A, Kac VG, Valeri D. Integrability of Dirac reduced bi-Hamiltonian equations. SISSA; 2014. Available from: http://hdl.handle.net/1963/7247
Matteini T. An irreducible symplectic orbifold of dimension 6 with a Lagrangian Prym fibration.; 2014.
Dubrovin B, Kapaev A. On an isomonodromy deformation equation without the Painlevé property. [Internet]. 2014 . Available from: http://hdl.handle.net/1963/6466

Pages

Sign in